# SDR CALA0001602

- Difficulty date: October 19, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 49,387 hours, 22,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT SCREW HOLE OF FUSELAGE SKIN, STA 380, BL 0.  REPAIRED IAW ECRA 5330-02894.
